# SDR SWAA2022111661286

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 23R, BS 540 IN THE FWD CARGO COMPARTMENT.   REPAIRED STRINGER 23R LOCATED AT BS 540 FWD CARGO COMPARTMENT IAW  53-00-03-2R-1, REPAIR 1, THIS REPAIR IS CATEGORY A.
